الی گشت

دانسته های یک پرستار و مشاوره ی پرستاری

مشاوره پرستاری (سوالات خود را در بخش نظرات درج نمائید)

شنبه 10 اسفند‌ماه سال 1387 ساعت 10:28 ب.ظ

Case Study

This patient, a 70-year-old woman, experienced MI and the complication of CHF, a common event seen by nurses in clinical practice across the continuum of care.

The American Heart Association notes that the cost of cardiovascular disease in the United States in 2000 is estimated at $326.6 billion. Coronary heart disease and congestive heart failure make up 40% of the total estimate. Studies have found that nurses play a key role in identifying strategies for effective management of these patients (English & Mastrean, 1995).

MI complicated by CHF occurs more frequently in older adults than in younger persons.

There is a strong correlation of heart disease in families.

In suspected cases of acute MI, carefully monitor:

Cardiac enzymes

Vital signs

Oxygen saturation

Cardiac rhythm

Serum electrolytes

Cardiac enzymes are proteins that are released into the bloodstream when myocardial tissue is damaged.

CK-MB is the most widely used marker but often is not detected in the bloodstream for at least 6 hours following an MI.

Troponin I is the newest enzyme being measured. Troponin is more sensitive than CK-MB and is a specific marker of acute infarction.

Decreased oxygen saturation and/or alterations in electrolytes can cause cardiac arrhythmias.

Administer supplemental oxygen as needed to maintain oxygen saturation greater than 95%.

Keep emergency defibrillation and resuscitation equipment readily available. Ensure adequate venous access for blood draws and medication administration.

There is a higher incidence of lethal dysrhythmias within the first 24 hours after an MI.

Cardiac dysrhythmias may cause decreased coronary perfusion, decreased blood pressure, and reduced cardiac output.

CHF will cause an increased respiratory rate, increased respiratory and cardiac workload, and decreased oxygen levels.

Often dyspnea or shortness of breath after an acute MI in older adults indicates early heart failure.

Recent research indicates the value of early administration of ASA to prevent further coronary thrombosis.

Continuous chest pain can indicate progression of an MI. The patient should use an objective method, such as an analog scale of 0-10, to rate the pain.

Medications for chest pain may include:

  • SL NTG 0.4 mg q 5 min x 3 prn for chest pain
  • IV NTG (0.4 mg/mL); titrate until chest pain free; begin at 5 mcg; increase 5 mcg every 5 to 10 min as necessary to a maximum of 60 mcg/min
  • Morphine 1-2 mg IV q1h PRN for chest pain

Monitor blood pressure at least every 15 minutes during IV infusion of nitroglycerin.

Important considerations related to thrombolytic therapy, such as rt-PA, include the following:

It is important to monitor coagulation studies before, during, and after thrombolytic administration.

Thrombolytics are contraindicated in people with a history of abnormal bleeding.

rt-PA should be administered within 4 to 6 hours of chest pain onset. With older adults, the preferred time frame is within 4 hours of the event.

Reperfusion dysrhythmias such as ventricular tachycardia and ventricular fibrillation are common; keep defibrillation equipment available.

Older adults are at great risk for injury from falls. Drugs such as captopril can cause postural hypotension and furosemide can cause alterations in fluid and electrolyte balance that may place an older person at risk.

Daily weight checks is the best way of monitoring the effect of diuretic therapy.

Cardiac rehab should be encouraged. Deconditioning associated with heart failure can be demoralizing and debilitating. Regular exercise enhances sleep and a sense of well being in older adults.

Older adults on a number of drugs (polypharmacy) are at increased risk for nonadherence. Many have difficulty remembering all the drugs they have to take or which drug they need to take for a particular problem.

نظرات (2)
+ "1300مقاله وتحقیق رایگان" http://www.beheshtnet.blogfa.com/
لینکتون کردم عزیز
درضمن وبلاگ خوبی دارین
بیشترم بهش برسین بهترم میشه

جمعه 16 اسفند‌ماه سال 1387 ساعت 12:00 ق.ظ
امتیاز: 0 0
+ هادی خرمی http://hadi65.blogfa.com
بسیار عالی است.بهتره که این مقالات انگلیسی را با ترجمه بزنید.
مجله ی علمی-فرهنگی دانشجویان دانشگاه علوم پزشکی گلستان
جمعه 13 آذر‌ماه سال 1388 ساعت 11:25 ق.ظ
امتیاز: 0 0
برای نمایش آواتار خود در این وبلاگ در سایت Gravatar.com ثبت نام کنید. (راهنما)
نام :
پست الکترونیک : عدم نمایش ایمیل بعد از درج
وب/وبلاگ :